# SDR ASAA0843007

- Difficulty date: May 19, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 34,196 hours, 18,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65479573
- Condition: Corroded
- Location: Bs 800-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SILL WEB IS CORRODED.  REMOVED CORRODED WEB AND INSTALLED NEW WEB IAW SRM 51 40 02 PG 3.
